# SDR DALA1131616308

- Difficulty date: May 5, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N668US
- Make and model: Boeing 747451
- Aircraft serial: 24223
- Aircraft time: 89,807 hours, 11,101 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Pin
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, THE EMERGENCY FLOOR PROXIMITY LIGHT AT ROW 9F WAS FOUND TO BE INOPERATIVE.  MAINTENANCE RECONNECTED THE PIN.  SYSTEM OPERATION WAS NORMAL AFTER THE PIN WAS RECONNECTED.
